# SDR C2XA08CL036

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 15,302 hours, 8,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 14524355001
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2867 - THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND REPLACED THE ACTUATING CAM BELLCRANK TO CAM ROLLER BUSHING AND ADJUSTED THE MAIN CABIN DOOR RIGGING.  OPERATIONAL CHECKS WERE GOOD.  THE DOOR SEAL AND FUSELAGE SEALS WERE ALSO REPLACED.
